Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 128, Number 7
HTML articles powered by AMS MathViewer

Schreier theorem on groups which split over free abelian groups
Myoungho Moon PDF
Proc. Amer. Math. Soc. 128 (2000), 1885-1892
Exponents and the cohomology of finite groups
Jonathan Pakianathan PDF
Proc. Amer. Math. Soc. 128 (2000), 1893-1897
From Hermite rings to Sylvester domains
P. M. Cohn PDF
Proc. Amer. Math. Soc. 128 (2000), 1899-1904
Simultaneous resolution of singularities
Steven Dale Cutkosky PDF
Proc. Amer. Math. Soc. 128 (2000), 1905-1910
Endomorphisms of the plane sending linear coordinates to coordinates
Charles Ching-An Cheng and Arno van den Essen PDF
Proc. Amer. Math. Soc. 128 (2000), 1911-1915
Betti numbers of modules of essentially monomial type
Shou-Te Chang PDF
Proc. Amer. Math. Soc. 128 (2000), 1917-1926
On the Diophantine equation $x^{p}+2^{2m}=py^{2}$
Zhenfu Cao PDF
Proc. Amer. Math. Soc. 128 (2000), 1927-1931
Elementary estimates for a certain typeof Soto-Andrade sum
Imin Chen PDF
Proc. Amer. Math. Soc. 128 (2000), 1933-1939
Refinable subspaces of a refinable space
Douglas P. Hardin and Thomas A. Hogan PDF
Proc. Amer. Math. Soc. 128 (2000), 1941-1950
Commutants of analytic Toeplitz operators on the Bergman space
Sheldon Axler, Željko Čučković and N. V. Rao PDF
Proc. Amer. Math. Soc. 128 (2000), 1951-1953
The length of $C^\ast$-algebras of $\mathrm {b}$-pseudodifferential operators
Robert Lauter PDF
Proc. Amer. Math. Soc. 128 (2000), 1955-1961
Growth properties of superharmonic functions along rays
Stephen J. Gardiner PDF
Proc. Amer. Math. Soc. 128 (2000), 1963-1970
On order continuous norms
Si-Kit Chung and Denny Leung PDF
Proc. Amer. Math. Soc. 128 (2000), 1971-1974
A scaling equation with only non-measurable orthogonal solutions
J. Cnops PDF
Proc. Amer. Math. Soc. 128 (2000), 1975-1979
$C_0$-semigroups generated by second order differential operators with general Wentzell boundary conditions
Angelo Favini, Giséle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli PDF
Proc. Amer. Math. Soc. 128 (2000), 1981-1989
Viewing AF-algebras as graph algebras
D. Drinen PDF
Proc. Amer. Math. Soc. 128 (2000), 1991-2000
A criterion for splitting $C^\ast$-algebras in tensor products
László Zsidó PDF
Proc. Amer. Math. Soc. 128 (2000), 2001-2006
Generation of linear evolution operators
Naoki Tanaka PDF
Proc. Amer. Math. Soc. 128 (2000), 2007-2015
Oblique multiwavelets in Hilbert spaces
Wai-Shing Tang PDF
Proc. Amer. Math. Soc. 128 (2000), 2017-2031
Joint mean oscillation and local ideals in the Toeplitz algebra
Jingbo Xia PDF
Proc. Amer. Math. Soc. 128 (2000), 2033-2042
On the dimension function of orthonormal wavelets
Manos Papadakis PDF
Proc. Amer. Math. Soc. 128 (2000), 2043-2049
Trudinger type inequalities in $\mathbf {R}^N$ and their best exponents
Shinji Adachi and Kazunaga Tanaka PDF
Proc. Amer. Math. Soc. 128 (2000), 2051-2057
Remarks about Schlumprecht space
Denka Kutzarova and Pei-Kee Lin PDF
Proc. Amer. Math. Soc. 128 (2000), 2059-2068
Spectral structure and subdecomposability of $p$-hyponormal operators
Ruan Yingbin and Yan Zikun PDF
Proc. Amer. Math. Soc. 128 (2000), 2069-2074
Jensen’s operator inequality for functions of several variables
Huzihiro Araki and Frank Hansen PDF
Proc. Amer. Math. Soc. 128 (2000), 2075-2084
Twin solutions to singular boundary value problems
Ravi P. Agarwal and Donal O’Regan PDF
Proc. Amer. Math. Soc. 128 (2000), 2085-2094
Minimal curves of constant torsion
Thomas A. Ivey PDF
Proc. Amer. Math. Soc. 128 (2000), 2095-2103
A new characterization of Möbius transformations by use of Apollonius hexagons
Hiroshi Haruki and Themistocles M. Rassias PDF
Proc. Amer. Math. Soc. 128 (2000), 2105-2109
Principal values for the Cauchy integral and rectifiability
Xavier Tolsa PDF
Proc. Amer. Math. Soc. 128 (2000), 2111-2119
Isomorphisms between sub-strongly reducible maximal triangular algebras
Fangyan Lu and Shijie Lu PDF
Proc. Amer. Math. Soc. 128 (2000), 2121-2128
Nonstandard solvability for linear operators between sections of vector bundles
Hiroshi Akiyama PDF
Proc. Amer. Math. Soc. 128 (2000), 2129-2135
The Phillips properties
Walden Freedman and Ali Ülger PDF
Proc. Amer. Math. Soc. 128 (2000), 2137-2145
Embedded surfaces and almost complex structures
Christian Bohr PDF
Proc. Amer. Math. Soc. 128 (2000), 2147-2154
Reduction in principal fiber bundles: Covariant Euler-Poincaré equations
Marco Castrillón López, Tudor S. Ratiu and Steve Shkoller PDF
Proc. Amer. Math. Soc. 128 (2000), 2155-2164
There are many Kunen compact L-spaces
Henno Brandsma and Jan van Mill PDF
Proc. Amer. Math. Soc. 128 (2000), 2165-2170
A special class of nilmanifolds admitting an Anosov diffeomorphism
Karel Dekimpe and Wim Malfait PDF
Proc. Amer. Math. Soc. 128 (2000), 2171-2179
Higher order symmetric spaces and the roots of the identity in a Lie group
Cecília Ferreira and Armando Machado PDF
Proc. Amer. Math. Soc. 128 (2000), 2181-2186
Compactifications and universal spaces in extension theory
Alex Chigogidze PDF
Proc. Amer. Math. Soc. 128 (2000), 2187-2190
Universal uniform Eberlein compact spaces
M. Bell PDF
Proc. Amer. Math. Soc. 128 (2000), 2191-2197